# SDR CA141126005

- Difficulty date: November 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 28,969 hours
- Engine: Ge CF348C5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: CC670176241
- Condition: Missing
- Location: Rt Flap
- Part time: 28,638 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN THE CLIMB AT 4000 FEET THE CREW RECEIVED A FLAP FAIL CAUTION MESSAGE. THE FLAPS INDICATED ZERO HOWEVER VISUAL INSPECTION SHOWED THEM SLIGHTLY EXTENDED. CREW CONTINUED TO DESTINATION AT A LOWER ALTITUDE AND SLOWER AIRSPEED. MAINTENANCE INVESTIGATION FOUND THE RH OUTBOARD FLAP BENT UP TRAILING EDGE (BUTE) DOOR ROLLER (3RD FROM OB) MISSING AND THE FLAP JAMMED AGAINST THE BUTE DOOR. THE COTTER PIN WAS FOUND DAMAGED WHICH HOLDS THE CLEVIS PIN IN ON WHICH THE ROLLER ROTATES. THE ROLLER WAS REPLACED AND THE LEADING EDGE OF THE FLAP REPAIRED. FLAPS WERE RIGGED AND THE AIRCRAFT RETURNED TO SERVICE.
